# SDR DL72L950756

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65404676
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, LOST ALL A SYSTEM HYDRAULIC FLUID, LANDED SAN WITHOUT INCIDENT, FOUND NOSE LANDING GEAR DOWN LOCK ACTUATOR CRACKED.  REPLACED ACTUATOR OPERATION NORMAL.
